# SDR CALA2021120102234

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737900
- Aircraft serial: 30122
- Aircraft time: 56,894 hours, 23,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A313177
- Condition: Dented
- Location: Sta480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS INFUSELAGE SKIN PANEL 143A3131-77 STA 480 AT S5L. REPAIRED FUSELAGE SKIN PANEL 143A3131-77 AT STA 480 AND S5L REF ECRA 5331-02794 SEE F/C NR 9794173 FOR WORK ACCOMPLISHED.ISSUED DTA DIP L/P 7539934 FOR PERMANENT REPAIR. VERIFIED WORK PERFORMED REF EC/RA 5331-02794
